# SDR UPS07850050

- Difficulty date: June 23, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 L/WING LEADING EDGE OUTBD LWR RIB CRACKED AT STA XFS 772.  STOP DRILLED CRACK ON RIB AT STA XFS 772 L/WING LEADING EDGE IAW SRM 57-02-00 FIG 002.  FABRICATED AND INSTALLED REPAIR DOUBLER AT STA XFS 772 L/WING LEADING EDGE IAW SRM 57-03-01-0 FIG 007.
